# SDR SWAA051266

- Difficulty date: April 27, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N657SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- Aircraft time: 66,059 hours, 36,781 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546572
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND CORROSION ON FUSELAGE LOWER FRAME AT BS 1088,  FROM LBL 13 TO RBL 15.  REPAIRED FRAME PER BFG ER.
